Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Shoulder Pain While Taking Levofloxacin For Pneumonia?

I ve been taking Levofloxacin for pneumonia. I took one dose of 750mg 1x daily for 7 days, then my was put on another dose a second time for 7 days. my shoulders began to hurt painfully at the end of the first dose. now at the end of the second dose, I can hardly move my arms. should I go back to my doctor, is this causing damage and going to be permanent?
Wed, 23 Dec 2015
Report Abuse
Diabetologist 's  Response
it causes tendinitis see ur doc immedaitely
..............................................................................................................................................................................................................................
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Shoulder Pain While Taking Levofloxacin For Pneumonia?

it causes tendinitis see ur doc immedaitely ..............................................................................................................................................................................................................................